# SDR AU001323

- Difficulty date: December 13, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Avions R2160
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 114001021RH
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING REAR SPAR INBOARD ATTACHMENT BRACKET CRACKED. CRACKSAPPEAR TO INITIATE FROM THE ACCESS PANEL ON THE LOWER WING SKIN PANELS ARE NONSTANDARD ACCESS PANELS.
